A Letter

I see the GP again Tuesday, to see how I am.

Since I can’t explain out loud – interruptions –  I wrote him a letter.

Dr Nice-GP,

It’s hard to talk, it’s easier to type (add bits, delete bits, reorder bits).

About the voices, I’m not sure if it counts as a ‘running commentary’ because they’re not really saying what I’m doing.  It’s more ‘she’s quiet, why is she so quiet, she should talk, quiet riot in here, quiet quiet quiet’.  They’re talking about WHY I’m doing stuff rather than WHAT I’m doing.  They’re also telling me I need to die.

They’re talking about me being followed, about the experiments people want to do on me and how I can’t let them, my food is poisoned, so I can’t eat lots of things, lunch is a complete no, I can’t eat some other things too, the voices tell me what is safe to eat and who is safe to be around.  I’m anxious and sad.

I feel just so down – like there’s no hope.  I’m doing things, forcing myself, because it keeps everyone else happy, but I don’t want to do them, I get no joy from them.  People tell me this will pass but it just feels forever.  I get stable, I was so stable, but then no more meds and then what?  It feels like failure.  I try to tell myself ‘what would I say if someone else went back on meds, what would I tell them?’  I know that I’d tell them it’s not their fault, it’s just chemicals, but it’s not the same for me somehow.

Do I want to kill myself?  That is a difficult question – whilst I would quite like to be dead, I’m scared of what it might do to my family and friends.  I tried once before (2008) and everyone was so upset.  I don’t want to put them through that, except that I know for a fact that they’d be better off without me around.  And just to complicate matters, the voices are informing me that if I let myself get experimented on then the world will suffer and my family will suffer, so I need to kill myself before that happens.  I can’t tell you how I’ll do it, sorry, the voices won’t let me.   They’re tracking me, I can feel the tracker chip messing up my heart beat.

Also, I keep getting random muscle spasms – is that the olanzapine or the duloxetine, and is it okay?

Karen

Advertisements

Lost

I went to hobbycraft.  It took 20 minutes to get socks on and a further hour to talk myself into leaving the house.  When I got there I was only confused, couldn’t work out what I was doing or where I was.  It was only hobbycraft.